# SDR 2007UALA01273

- Difficulty date: April 21, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 39,777 hours, 4,873 cycles
- Engine: Pwa PW4056
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH CENTRE AUTO-PILOT IN CMD IN CLEAR AND SMOOTH AIR AIRCRAFT ABRUPTLY PITCHED NOSE DOWN, A-C LOST 30 FEET AND IMMEDIATELY HARSHLY PITCHED UP THEN BEGAN TO PORPOISE.  [SUP 05-18-07]  REPLACED CTR FLIGHT CONTROL COMPUTER.  REF SMC3, NEEDS CAT 3.   PERFORMED CAT III PER MMM 22-10-00 AND 34-61-00 CMC GRD CHECKED NORMAL.
